# SDR REXA2015120301168

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,776 hours, 21,270 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Defective
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT TAKEOFF, WHEN LG CYCLED UP, WE RECEIVED NOSE DOOR OPEN, GEAR DISAGREE WARNING MSG.  DASHED IN LT & RT GEAR & ON INDICATION IN CTR, ALSO RECEIVED STEERING INOPERATIVE.  WOW INPUT & WOW INPUT FAILED CAUTION MSG.  RAN QRH, WARNING MSG WENT AWAY, WOW INPUT REMAINED.  RETURNED, NOT OVERNIGHT LANDING.  DEFERRED ACFT LG IAW MEL 33-30-01.  GEAR PINS INSTALLED.  ALL PROCEDURES COMPLIED WITH.  ENTERED INTO MM02, PLACARDED PER MEL. R & R NLG ASSEMBLY IAW JC 200-32-21-01, PN OFF & ON 16735-109, SN OFF 07MPT117, SN ON DCL1029/04.  INSTALLED NEW RT RVDT PN 16735-109, SN 5138.  RIGGED NOSE WHEEL STEERING.  OPERATIONS CHECKED GOOD IAW MM 409 535975 & CONT CARDS FOR DETAILS.  MM02 UPDATED & PLACARD REMOVED.
